# SDR N6WA2015053001

- Difficulty date: May 30, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 27,020 hours, 18,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LIGHT STRIP AT WING EXIT ROW 15 MISSING.  SECURED FLOOR PATH MARKING STRIP AT WING EXIT ROW 15 IAW AMM 33-51-01.
